REAL

A „kék ember” | The “blue man”

Lakatos, Gergely and Nádházi, Zoltán and Igaz, Péter and Rácz, Károly (2013) A „kék ember” | The “blue man”. Orvosi Hetilap, 154 (51). pp. 2043-2047. ISSN 0030-6002

[img] Text
oh.2013.29775.pdf
Restricted to Repository staff only until 31 December 2033.

Download (364Kb)

Abstract

A szerzők egy 63 éves férfi beteg esetét mutatják be, akinél tüdőfibrosist, az arc bőrének kékesszürke elszíneződését, valamint szemészeti eltéréseket észleltek. A tünetek, illetve panaszok amiodaron szedésével függtek össze. Az amiodaronkezelés során gyakran jelentkező pajzsmirigybetegség (thyreoiditis, hyperthyreosis vagy hypothyreosis) a betegnél nem igazolódott. Az esetismertetéssel a szerzők az amiodaronkezelés mellékhatásaira kívánják felhívni a figyelmet. Orv. Hetil., 2013, 154(51), 2043–2047. | The authors present the case of a 63-year-old man who was evaluated for symptoms of lung fibrosis, blue face and epithelopathy affecting both eyes. All these symptoms could be attributed to the adverse effects of amiodarone. Thyroid disorders, which are the most common side-effects of amiodarone treatment were absent. The authors want to draw attention to the potential side effects of amiodarone. Orv. Hetil., 2013, 154(51), 2043–2047.

Item Type: Article
Subjects: R Medicine / orvostudomány > R1 Medicine (General) / orvostudomány általában
Depositing User: Ágnes Sallai
Date Deposited: 11 May 2017 07:13
Last Modified: 11 May 2017 07:13
URI: http://real.mtak.hu/id/eprint/51994

Actions (login required)

View Item View Item